# SDR ASOA03377

- Difficulty date: August 16, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT AND RIGHT SEAT TRACKS AT FS 349 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE LEFT AND RIGHT SEAT TRACKS AT FS 349 IAW ASA EO 600-53-0052.  (M)
